Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Constant fatigue, lack of energy, neck, back stiffness, on multivitamin diet, iron supplements. Other suggestions?

I am constantly tired, have no energy, lack of desire to do anything, even my day to day chores and my neck and back are now stiff and sore. I ve been feeling this way for about a month and within the last few days added a multivitamin to my diet along with an iron supplement hoping to see some improvements. I know this may take a few days to a week to take effect, but I m so miserable. Any other suggestions?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
DEAR SIR/MADAM

USUALLY IF YOU HAVE TAKEN ENOUGH IRON AND VITAMIN SUPPLEMENTS AT LEAST FOR ONE MONTH, THEN STOP TAKING IT FOR SOME TIMES AT OVER DOSAGE CAUSES SOME BAD EXPERIENCES.

SECONDLY TRY TO TAKE THE FOLLOWING ITEMS
1. CALCIUM WITH VITAMIN D 3 ONE TIME A DAY
2. PROTIEN SUPPLEMENTS WITH ZINC IS ADVICED - EVERY DAY TWO TIMES 2 TSP WITH 100 ML OF MILK
3. TRY TO TAKE ANTIOXIDANT SUPPLEMENT WITH GINSENG

THANKS
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor